# SDR MALA965131

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Advisory Light
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3072 - IN CRUISE FLIGHT WITH GEAR UP, THE LEFT LANDING GEAR ADVISORY LIGHT (AMBER) WOULD FLICKER ON AND OFF.  THE LIGHT WOULD EXTINGUISH WITH THE GEAR LOWERED WHILE ON APPROACH TO DTW.  MAINTENANCE PERFORMED TROUBLESHOOTING, BUT WERE UNABLE TO DUPLICATE THE DISCREPANCY.  (X)
